Wydział Matematyki i Informatyki UJ - lista publikacji

2201-2400 z 3923.

2008

1715.
Age-dependent population dynamics with the delayed argument vol. 75 (2008), "Progr. Nonlinear Differential Equations Appl., ", Birkhäuser
1713.
1711.
First steps in several complex variables: Reinhardt domains vol. EMS Textbooks in Mathematics, viii+359 pp (2008), European Mathematical Society (EMS)
1710.
1709.
1708.
Marek Karaś, KaraśM.
A note on triangular automorphisms, UNIV. IAGEL. ACTA MATH. 46 (2008) 71-74.
1707.
Marek Karaś, KaraśM.,ZielińskiA.P.
1706.
Marek Karaś, KaraśM.
A note on geometric degree of finite extensions of mappings from a smooth variety, BULL. POLISH ACAD. SCI. MATH. 56 no. 2 (2008), 105 - 108
1694.
1690.
On some useful conditions for hyperbolicity, TRENDS IN MATHEMATICS vol. 10 (2008), 57-64
1687.
Canonical 1-forms on higher order adapted frame bundles, ARCH. MATH. (BRNO) 44 (2008), no. 2, 115-118
1684.
Włodzimierz Mikulski, J.Kurek.W.M.Mikulski
The natural affinors on higher order principal prolongations, INT. ELECTRON. J. GEOM. 1 (2008), no. 2, 11-14
1683.
1676.
Like jet prolongation functors on affine bundles, PROC. CONF. ON DIFFERENTIAL GEOM. AND APPL., WORLD SCIENT. PUBL (2008), 475-487
1675.
Włodzimierz Mikulski, M.Doupovec
Extension of connections, PROC. CONF. ON DIFFERENTIAL GEOM. APPL. OLOMOUC, WORLD SCIENT. PUBL. (2008), 223-238
1673.
Generalized Haar integral, TOPOL APPL vol. 155 (2008), 1323-1328
1671.
Remarks on Henselian rings, UNIV. IAGEL. ACTA MATH. no. 46 (2008), 79--85
1668.
Lipschitz cell decomposition in o-minimal structures, ILLINOIS J. MATH. 52 (2008), no. 3, 1045--1063
1667.
A linear extension operator for Whitney field on closed o-minimal sets, ANN. INST. FOURIER (GRENOBLE) TOME 58 (2008), 2, 383-404
1666.
O geometrii elementarnej w pracach Eulera., ANTIQUITATES MATHEMATICAE 2 (2008) str.77 – 96.
1665.
Harold Scott Macdonald Coxeter (1907-2003) i jego matematyka., ANTIQUITATES MATHEMATICAE 2 (2008) str. 231 – 244
1660.
Siła głosu w Unii Europejskiej - próba podsumowania, MIĘDZYNARODOWY PRZEGLĄD POLITYCZNY vol. 21 (2008), 226-234.
1653.
Robert Wolak, J. J. Konderak
1651.
Robert Wolak, J. I. Royo Prieto, M. Saralegi-Aranguren
1648.
Lefschetz numbers, binomial sums and chaotic dynamics, TRANS. APPL. MATH. NONLINEAR MODELS vol. 1 (2008), 121-134

2007

1640.
2-SAT Problems in Some Multi-Valued Logics Based on Finite Lattices, 37TH INTERNATIONAL SYMPOSIUM ON MULTIPLE-VALUED LOGIC, ISMVL 2007 vol. IEEE Computer Society (2007), 21
1638.
On the formal Euler operator from the variational calculus in fibred-fibred manifolds, PROCEEDING OF THE 6-TH INT. CONFERENCE APLIMAT BRATISLAVA (SLOVAKIA) (ED: KOVACOVA, M) (2007), 223-229
1636.
Fonctions et Ensembles Analytiques, (2007), "Ensembles Sous-analytiques à la Polonaise", HERMANN, éditeurs des sciences et des arts depuis
1630.
Optimal Control of a Viscoelastic Contact Problem Described by an Evolution Hemivariational Inequality, (2007), "Frontiers in Optimization and Control", The Hong Kong Polytechnic University
1600.
On the Cegrell classes, MATH Z vol. 256 no. 2 (2007), 243--264
1598.
On the Avez method and its generalizations, (POLISH) MAT. STOSOW. no. 8(49) (2007), 46--55
1596.
1591.
Cegrell classes on compact Kähler manifolds, ANN. POLON. MATH. 91 (2007), no. 2-3, 179--195
1590.
Sławomir Dinew, M.Buhmann
Limits of radial basis function interpolants, COMMUN. PURE APPL. ANAL. 6 (2007), no. 3, 569--585
1583.
1582.
A general cross theorem with singularities, ANALYSIS (MUNICH) vol. 27 (2007), 181-212
1578.
Piotr Kobak, P.Z.Kobak
1574.
1565.
Some natural operations on functions, DEMONSTRATIO MATH. 40 (2007), no. 3, 745-749
1563.
Włodzimierz Mikulski, M.Doupovec
Some geometric constructions of second order connections, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 15-22
1562.
Generalized Weil functors on affine bundles, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 91-99
1561.
1559.
Second order nonholonomic connections from second order nonholonomic ones, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 101-106
1557.
1556.
1553.
On infinitesimal automorphisms of foliated manifolds, ANN. POLON. MATH. 92 (2007), no. 1, 1-12
1552.
1551.
1548.
1544.
1539.
q-positive definiteness and related operators, J. MATH. ANAL. APPL. 329 (2007), 987–997
1538.
1537.
Franciszek Hugon Szafraniec, S.Hassi,Z.Sebestyén,H.S.V.deSnoo
1536.
Zastosowanie krzywych eliptycznych w teorii liczb, W NAUKA I BIZNES: INNOWACYJNE PROJEKTY DOKTORANTÓW UJ, CITTRU, KRAKÓW (2007), 165-167
1532.
Asymptotic values of polynomial mappings of the real plane., TOPOLOGY APPL. 154 (2007), no. 2, 443--448.
1530.
Distributional chaos via isolating segments, DISCRETE CONTIN. DYN. SYST. SER. B 20 (2007), no 2, 347--356 (electronic)
1529.
1528.
Shift spaces and distributional chaos, CHAOS SOLITONS FRACTALS 31 (2007), no. 2, 347--355
1526.
Robert Wolak, L.DiTerlizzi,J.J.Konderak,R.A.Wolak
Harmonic 1-forms on compact f-manifolds, MEDITERR. J. MATH. 4 (2007) , no. 3, 251-261
1525.
Robert Wolak, L.DiTerlizzi,J.J.Konderak
A generalization of the Boothby-Wang theorem, TSUKUBA J. MATH. 31 (2007), no. 2, 217-232